# SDR SIMA981291

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 538
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - FLT 4275 - AT DEPARTURE, CREW NOTED EMERGENCY EXIT LIGHTS OVER CABIN AND SERVICE DOOR INOP AS WELL AS SEVERAL PAX FLOOR LTS.  RAI EMERGENCY LT BATT PACK IN BALLAST 73WL FOR LTS OVER CABIN AND SERVICE DOOR AND RAI EMERGENCY LT BATT PACK IN BALLAST 62WL FOR FLOOR PROX LTS.  PERFORMED OPERATIONAL CHECK SATISFACTORILY AND RETURNED A/C TO SERVICE.  (M)
